| Catalog Number |
PS1160 |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Events occurred between july 1 ¿ september 30, 2025.This report summarizes 2 events for the failure: detachment of device or device component.- 1 event had no health consequences or impact.- 1 event had problem identified before clinical use/exposure; there was no patient involvement.
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Reported events 2 events were reported for this quarter.Product return status 2 devices had investigation types that have not yet been determined.Evaluation findings (results/components) 2 devices: results pending completion of investigation / part/component/sub-assembly term not applicable.Product disposition 2 devices: product disposition is not yet determined.Additional information 2 devices were labeled for single-use.2 devices were not reprocessed or reused.
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Mfr report # 3015967359-2025-99424.Supplemental rationale corrected data: b5, h1, h6, h11 2 events were previously reported during the reporting period; however, - 2 previously reported events in this report should have been included under mfr report # 3015967359-2025-99429.- 0 previously reported events are included in this follow-up record.
Event or Problem Description
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Events occurred between july 1 ¿ september 30 2025.This report summarizes 0 events for the failure: detachment of device or device component.